# SDR ASAA2024081253153

- Difficulty date: August 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 48,867 hours, 14,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Part number: 146A325132146A32
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR FUSELAGE LAP JOINT AT AFT CARGO DOOR STA 787 STR 23R HAS SIGNS OF CORROSION. GROUNDED - YES. ACCOMPLISHED CATEGORY "B" MINOR REPAIR AT RH LOWER FUSELAGE LAP JOINT AT AFT CARGO DOOR CUTOUT ON SKIN PANELS 146A3251-32 AND 146A3231-49 AT STA 797 STGR 23R IAW EA 800-53EA-27421 REV 00.
